# SDR 99UAL900386

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7447U
- Make and model: Boeing 727222
- Aircraft serial: 21901
- Engine: Pwa JT8D15
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKED FASTENER HOLES AT BS 760, WL 200 AT WING LBBL 70.5 RIB UPPER CHORD VERTICAL FLANGE WERE FOUND.  ONE FASTENER HOLE WAS TRIMMED OUT AND REPAIRED WITH A FILLER, WHILE THE OTHER HOLE WAS REPAIRED WITH A FREEZE PLUG.  INSTALLATION OF LT 70.5 CHORD PREVENTATIVE MOD KIT PER SB 727-57-0112 WAS THEN COMPLETED.  AREA IS SUBJECT TO AD'S 94-07-08,90-06-09 AND 98-11-03.  THE REPAIR WAS APPROVED AS AN AMOC TO AD04-07-08,AD-90-06-09 AND COMPLIANCE TO AD98-11-03 R1 BY BOEING'S DER WITH AN B110-3.
